| Model Number |
EVOLUTFX-29 |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Migration (4003)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 3 years and 4 months following the implant of a transcatheter aortic valve, it was observed the valve had migrated, resulting in paravalvular leak (pvl) of unspecified severity and congestive heart failure (chf).